BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2001 >
Volume 27 Number 3 >

Please use this identifier to cite or link to this item:

Title: A Survey of Counterexamples to Hilbert's Fourteenth Problem
Authors: Freudenburg, Gene
Keywords: Hilbert’s Fourteenth Problem
Invariant Theory
Locally Nilpotent Derivations
Issue Date: 2001
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 27, No 3, (2001), 171p-192p
Abstract: We survey counterexamples to Hilbert’s Fourteenth Problem, beginning with those of Nagata in the late 1950s, and including recent counterexamples in low dimension constructed with locally nilpotent derivations. Historical framework and pertinent references are provided. We also include 8 important open questions.
ISSN: 1310-6600
Appears in Collections:Volume 27 Number 3

Files in This Item:

File Description SizeFormat
sjm-vol27-num3-2001-p171-p192.pdf538.79 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License